# SDR FDEA2020043090838

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 97,637 hours, 31,177 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

UPON DESCENT INTO DESTINATION APPROXMATELY FL 180  IN IMC/RAIN RT ENG FIRE WARNING AND LIGHT CAME ON.  RAN PHASE ONES AND QRH FOR RT ENG FIRE. UPON RT  ENGINE SHUTDOWN, FIRE LIGHT WENT OUT THEN CAME BACK  ON SO FOLLOWED QRH AND FIRED THE FIRE BOTTLE. RED  LIGHT AND WARNING THEN WENT OUT AND STAYED OUT.  EMERGENCY LANDED, FIRE CREW, THEN MX, DECLARED NO  OBSERVABLE FIRE   COMPLETED RT ENGINE FIRE AND OVERHEAT DETECTION                        SYSTEM OPS CHECK REF B 757 AMM 26-11-00-5 CHECKED                      NORMAL AT THIS TIME. SEE WRI UPDATES FOR ADDTIONAL                     WORK PREFRORMED AND PARTS CHANGED SEE WRI 2620/8278                    FOR #2 ENG FIRE BOTTLE CHANGE. CONF CALL WITH MOCC                     ALL CONCUR A/C OK FOR SERVICE.
